Publication result detail

Multisequential Grammars with Homogeneous Selectors

MEDUNA, A.; VURM, P.

Original Title

Multisequential Grammars with Homogeneous Selectors

English Title

Multisequential Grammars with Homogeneous Selectors

Type

Peer-reviewed article not indexed in WoS or Scopus

Original Abstract

This paper deals with selective substitution grammars. It concentrates on multisequential grammars with homogenous selectors that have all their activated parts identical. The present paper explains what these grammars are by enlarging on the notion of multisequential grammars. Furthemore, it demonstrates that for every phrase-structure grammar, there exists an equivalent homogenous multisequential grammar having two selectors, either of which has two activated parts.

English abstract

This paper deals with selective substitution grammars. It concentrates on multisequential grammars with homogenous selectors that have all their activated parts identical. The present paper explains what these grammars are by enlarging on the notion of multisequential grammars. Furthemore, it demonstrates that for every phrase-structure grammar, there exists an equivalent homogenous multisequential grammar having two selectors, either of which has two activated parts.

Keywords

multisequential grammars, selective grammars, homogeneous selectors

Key words in English

multisequential grammars, selective grammars, homogeneous selectors

Authors

MEDUNA, A.; VURM, P.

Released

08.05.2001

Location

Warszawa

Book

Fundamenta informaticae

ISBN

0020-7160

Periodical

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS

Volume

2001

Number

34

State

United Kingdom of Great Britain and Northern Ireland

Pages from

1

Pages to

7

Pages count

7

BibTex

@article{BUT40358,
  author="Alexandr {Meduna} and Petr {Vurm}",
  title="Multisequential Grammars with Homogeneous Selectors",
  journal="INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS",
  year="2001",
  volume="2001",
  number="34",
  pages="1--7",
  issn="0020-7160"
}